Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is inflammation the reason for heart burn during meals?

Every now and then whenever I eat or drink, doesn t matter if it s healthy or not I will get an odd pain in the left side of my heart. It s been happening for weeks now and the pain will last for a couple of seconds and then disappear. I ve been to a local doctor but he was no help and I left feeling as if my questions were unanswered. I know it s not heart burn as the pain is to immense to be heart burn and it doesn t last for long. Would it be inflammation? I m so confused and I need help.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for your query.

I would like to consider following possibilities in your case:
-Localized muscle spasm

Relaxation exercise and antacids will help you after confirming diagnosis.

I hope this information has been both informative and helpful for you.
Wish you good health.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor